eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Hydrocodone bitartrate and acetaminophen cause Breast enlargement?

Summary: Breast enlargement is found among people who take Hydrocodone bitartrate and acetaminophen, especially for people who are female, 30-39 old, also take medication Lortab, and have Osteoporosis.

We study 5,838 people who have side effects while taking Hydrocodone bitartrate and acetaminophen from FDA and social media. Among them, 12 have Breast enlargement. Find out below who they are, when they have Breast enlargement and more.

You are not alone: join a mobile support group for people who take Hydrocodone bitartrate and acetaminophen and have Breast enlargement >>>

 

 

 

 

Hydrocodone bitartrate and acetaminophen

Hydrocodone bitartrate and acetaminophen has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from 7,067 Hydrocodone bitartrate and acetaminophen users)

Breast enlargement

Breast enlargement has been reported by people with enlarged prostate, birth control, depression, osteoporosis, high blood cholesterol. (latest reports from 1,974 Breast enlargement patients)

On Feb, 4, 2015: 5,838 people reported to have side effects when taking Hydrocodone bitartrate and acetaminophen. Among them, 12 people (0.21%) have Breast Enlargement.

Trend of Breast enlargement in Hydrocodone bitartrate and acetaminophen reports

Time on Hydrocodone bitartrate and acetaminophen when people have Breast enlargement * :

n/a

Gender of people who have Breast enlargement when taking Hydrocodone bitartrate and acetaminophen * :

FemaleMale
Breast enlargement100.00%0.00%

Age of people who have Breast enlargement when taking Hydrocodone bitartrate and acetaminophen * :

0-12-910-1920-2930-3940-4950-5960+
Breast enlargement0.00%0.00%0.00%0.00%100.00%0.00%0.00%0.00%

Severity of Breast enlargement when taking Hydrocodone bitartrate and acetaminophen ** :

n/a

How people recovered from Breast enlargement ** :

n/a

Top conditions involved for these people * :

  1. Osteoporosis (6 people, 50.00%)
  2. Depression (6 people, 50.00%)
  3. Sleep disorder (6 people, 50.00%)
  4. Back pain (6 people, 50.00%)
  5. Prostate cancer (6 people, 50.00%)

Top co-used drugs for these people * :

  1. Lortab (6 people, 50.00%)
  2. Ambien (6 people, 50.00%)
  3. Amoxicillin (6 people, 50.00%)
  4. Glycolax (6 people, 50.00%)
  5. Lorazepam (6 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Breast Enlargement while taking Hydrocodone Bitartrate And Acetaminophen?

You are not alone! Join a mobile support group:
- support group for people who take Hydrocodone bitartrate and acetaminophen and have Breast Enlargement
- support group for people who take Hydrocodone bitartrate and acetaminophen
- support group for people who have Breast Enlargement

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Hydrocodone bitartrate and acetaminophen, Breast enlargement

You may be interested at these reviews (Write a review):

  • Sleep paralysis while on medrol and norco
    On my 5th day of my dose pack about an hour after taking medrol and a norco I experienced sleep paralysis for the first time. This is the 3rd dose pack in 2 months and I just switched back to norco from Ultram the same day I started the latest dose pack. I felt unusually sleepy before taking my bedtime dose, but felt awake shortly after taking it. My sleep habits have been fluctuating due to sciatic pain which is why I am prescribed this medication.
  • Synthroid and breast enlargement
    I have went from a B-C cup size to a D cup in the past 8-9 months.
  • Heavy sweating during sleep
    Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
  • Prednisone mixed results-it lets me breath (1 response)
    have been on prednisone now for 3 years straight. Am taking 30mg a day just to breath. every time i have tried to taper off i have ended up in the emergency room unable to breath. That has been 7 times in the last year. I am 49 years old and was in good health 3-4 years ago. got a cough and it has been down hill.Prednisone worked great at first but then it starts to destroy the body.Had nasal passage surgery(waste of time)have broken many ribs from coughing.painful.when you are on prednisone your body takes 3-5 times longer to heal.craked tailbone from a slip. have seen over 12 doctors.reasonable gueswork. My best doc which is mine says do you want to suffocate to death or let your body try and fix itself if it can. im not for suffocation at all. Just a good medicine to counter the angriness of the steroid. Any ideas i am all ears. oh ya my eyes are starting to go and my joints as well

More reviews for: Hydrocodone bitartrate and acetaminophen, Breast enlargement

Comments from related studies:

  • From this study (4 days ago):

  • endocrinologist diagnosis it that my condition is not hormonal.

    Reply

  • From this study (5 days ago):

  • The most severe have been persistent for several months now and are only getting worse. The severe are becoming more and more persistent and also only getting worse. I've tried to pinpoint anything in my diet or other things that could potentially cause some kind of allergic reaction, but I haven't discovered anything that could do all of this. I'm so upset about it. Its having a huge impact on my life. I'm an active girl and this has continued to cause me a lot of grief. I don't know what's wrong with me. PLEASE, PLEASE, PLEASE help me!

    Reply

  • From this study (1 week ago):

  • coolaero on Feb, 7, 2015:

    there wont be side effect other that DEATH

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.